# SDR AALA20071099

- Difficulty date: June 13, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT LIGHT AT LEFT NUMBER THREE DOOR INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY EXIT LIGHT AT LEFT NUMBER THREE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
